Journal article icon

Journal article

A class of codimension-two free boundary problems

Abstract:

This review collates a wide variety of free boundary problems which are characterized by the uniform proximity of the free boundary to a prescribed surface. Such situations can often be approximated by mixed boundary value problems in which the boundary data switches across a "codimension-two" free boundary, namely, the edge of the region obtained by projecting the free boundary normally onto the prescribed surface. As in the parent problem, the codimension-two free boundary needs to be deter...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/S0036144595280625

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
SIAM REVIEW
Volume:
39
Issue:
2
Pages:
221-253
Publication date:
1997-06-01
DOI:
EISSN:
1095-7200
ISSN:
0036-1445
Source identifiers:
6825
Language:
English
Keywords:
Pubs id:
pubs:6825
UUID:
uuid:125a8bca-a78c-48b0-a4e8-a2338761316a
Local pid:
pubs:6825
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP